Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Indianapolis, IN

April 26, 2016Delaware County, Henry County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2016, 4:08 PM EDT for Delaware County, Henry County, Madison County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 4:08 PM EDT (20:08 UTC)
Expired
Apr 26, 2016, 4:45 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Delaware County, IN, Henry County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 86 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

426 
WUUS53 KIND 262008
SVRIND
INC035-065-095-262045-
/O.NEW.KIND.SV.W.0017.160426T2008Z-160426T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
408 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 408 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDERSON...
  MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON...NEW CASTLE...PENDLETON...MARKLEVILLE...SULPHUR SPRINGS...
  MOORELAND...MOUNT SUMMIT...CADIZ...SPRINGPORT...BLOUNTSVILLE...PRAIRIE
  CREEK RESERVOIR AND SUMMIT LAKE STATE PARK.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 218 AND 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 8521 3998 8578 4008 8577 4014 8522
      4001 8521 4000 8521 4000 8520 3988 8520
TIME...MOT...LOC 2008Z 276DEG 26KT 4002 8571 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE/JS
2 follow-up statements
066 
WWUS53 KIND 262022
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT TUE APR 26 2016

INC035-065-095-262045-
/O.CON.KIND.SV.W.0017.000000T0000Z-160426T2045Z/
MADISON IN-HENRY IN-DELAWARE IN-
422 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN MADISON...NORTHERN HENRY AND SOUTHERN DELAWARE
COUNTIES...

AT 421 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF
ANDERSON...MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ANDERSON...NEW CASTLE...MARKLEVILLE...SULPHUR SPRINGS...MOORELAND...MOUNT
SUMMIT...CADIZ...SPRINGPORT...BLOUNTSVILLE...PRAIRIE CREEK RESERVOIR AND
SUMMIT LAKE STATE PARK.



THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 224 AND 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 8521 3997 8572 4009 8569 4014 8522
      4001 8521 4000 8521 4000 8520 3988 8520
TIME...MOT...LOC 2021Z 283DEG 25KT 3998 8560 

HAIL...1.00IN
WIND...<50MPH
 
$$

TDUD
872 
WWUS53 KIND 262038
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT TUE APR 26 2016

INC035-065-095-262048-
/O.EXP.KIND.SV.W.0017.000000T0000Z-160426T2045Z/
MADISON IN-HENRY IN-DELAWARE IN-
438 PM EDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
NORTHERN HENRY AND SOUTHERN DELAWARE COUNTIES WILL EXPIRE AT 445 PM
EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3987 8521 3997 8572 4009 8569 4014 8522
      4001 8521 4000 8521 4000 8520 3988 8520
TIME...MOT...LOC 2037Z 276DEG 26KT 3998 8560 

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:54 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 26, 3:54 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
354 PM EDT TUE APR 26 2016

.UPDATE...

THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...
ISSUED AT 354 PM EDT TUE APR 26 2016

SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT
LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN
THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED
OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL
CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND
CONTINUE INTO EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 354 PM EDT TUE APR 26 2016

SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST
COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY
SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF
CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES
EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL
LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL
LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND
PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST
STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY
PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL.

BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE
SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST
SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY
WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE
AREA LATE THIS AFTERNOON.

ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE
THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS
THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK
NORTHWARD.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 354 PM EDT TUE APR 26 2016

AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA
LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES
WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN
PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO
THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE
THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL.

SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE
MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO
PASS THE REGION.

CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON
LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 255 PM EDT TUE APR 26 2016

MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR
MOST ITEMS.

ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND
THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE
OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS
SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY.  DOWNPLAYED THUNDER
CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE
SOUTHWEST.  OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND
A CHANCE OF THUNDERSTORMS.  THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE
LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN
SECTIONS SUNDAY EVENING.

MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE
MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF
ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL
COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST
AREAS.

CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH
HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY.  LOWS WILL BE IN THE
50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS.

&&

.AVIATION /DISCUSSION FOR THE 261800Z TAF ISSUANCE/...
ISSUED AT 105 PM EDT TUE APR 26 2016

FLIGHT CONDITIONS WILL GRADUALLY BECOME MVFR WITH SHOWERS AND THUNDERSTORMS
BY LATE AFTERNOON AND MVFR CEILINGS WITH STRATUS OVERNIGHT.

A COLD FRONT OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA WILL MOVE
SOUTHWARD AS A THUNDERTORMS COMPLEX OVER MISSOURI MOVES OUR WAY.  THIS
COMPLEX WILL REACH CENTRAL AND SOUTHERN SECTIONS OF CENTRAL INDIANA
LATE THIS AFTERNOON AND CONTINUE TO ABOUT 01Z-02Z THIS EVENING.
WILL MENTION TEMPO TSRA KIND AND KHUF SOUTHWARD.  AFTER THAT COULD SEE A
PERIOD OF VFR...BUT AREAS OF STRATUS WILL MOVE IN OVERNIGHT WITH GENERALLY
MVFR CEILINGS LATE TONIGHT ON.

SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD BACK INTO WESTERN AND SOUTHERN
SECTIONS BY LATE MORNING AND ELSEWHERE AFTER 18Z AS A LOW PRESSURE
SYSTEM OVER THE PLAINS MOVES SLOWLY EASTWARD.

WINDS WILL REMAIN LIGHT OVER SOUTHERN SECTIONS AND BECOME NORTHEAST 5 TO 10
KNOTS ELSEWHERE TONIGHT AND EAST ON WEDNESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...JH
AVIATION...JH
Hazardous weather outlook, Apr 26, 3:53 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 AM EDT TUE APR 26 2016

INZ021-028>031-035>049-051>057-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
353 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: LIGHTNING...BRIEF HEAVY RAIN.

TIMING: MOST NUMEROUS THIS AFTERNOON AND EVENING.

DISCUSSION: A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION
TODAY...WITH SHOWERS AND THUNDERSTORMS DEVELOPING PRIMARILY THIS
AFTERNOON AND EVENING. AS THE COLD FRONT MOVES INTO FAR SOUTHERN
INDIANA TONIGHT...MOST OF THE RAIN AND STORMS WILL SHIFT SOUTH
WITH DRIER AND COOLER AIR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT...AND AGAIN SATURDAY NIGHT THROUGH MONDAY. SEVERE STORMS
ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAINFALL ARE THREATS FROM ANY THUNDERSTORM.

DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO
VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND
STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND
WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-271000-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
353 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS.

HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS...HAIL.

TIMING: MOST NUMEROUS THIS AFTERNOON AND EVENING.

DISCUSSION: A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION
TODAY...EVENTUALLY SETTLING OVER FAR SOUTHERN INDIANA TONIGHT.
SHOWERS AND THUNDERSTORMS WILL DEVELOP PRIMARILY THIS AFTERNOON
AND EVENING...BECOMING MORE SCATTERED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT...AND AGAIN SATURDAY NIGHT THROUGH MONDAY. SEVERE STORMS
ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAINFALL ARE THREATS FROM ANY THUNDERSTORM.

DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO
VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND
STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND
WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR THE LATEST FORECASTS IN CASE
THE THREAT FOR SEVERE STORMS INCREASES TODAY OR WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Apr 26, 3:15 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT TUE APR 26 2016

INZ044-045-052-262000-
CLAY IN-PARKE IN-PUTNAM IN-
315 PM EDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM...SOUTHEASTERN
PARKE AND NORTH CENTRAL CLAY COUNTIES UNTIL 400 PM EDT...

AT 315 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF BRAZIL...OR 18 MILES NORTHEAST OF TERRE HAUTE...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...CLOVERDALE...FILLMORE...CARBON...REELSVILLE AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3958 8718 3971 8717 3976 8673 3949 8675
TIME...MOT...LOC 1915Z 272DEG 14KT 3964 8711

LEE/JS
Special weather statement, Apr 26, 3:17 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 PM EDT TUE APR 26 2016

INZ056-057-064-065-262000-
RUSH IN-BARTHOLOMEW IN-SHELBY IN-DECATUR IN-
317 PM EDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTHOLOMEW...
SOUTHEASTERN RUSH...DECATUR AND SOUTHEASTERN SHELBY COUNTIES UNTIL
400 PM EDT...

AT 317 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF GREENSBURG...OR 13 MILES SOUTH OF SHELBYVILLE...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...ADAMS...HOPE...MILFORD...GENEVA...ST. PAUL...HARTSVILLE...LAKE
SANTEE...NEWPOINT...BURNEY...SANDUSKY AND CLARKSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3923 8538 3928 8577 3944 8574 3949 8530
      3927 8530
TIME...MOT...LOC 1917Z 272DEG 14KT 3934 8570

LEE/JS
Local storm report, Apr 26, 3:32 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 NW NOBLESVILLE        40.11N  86.10W
04/26/2016  M0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

JAS
Special weather statement, Apr 26, 3:35 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT TUE APR 26 2016

INZ038>040-262015-
MADISON IN-HAMILTON IN-TIPTON IN-
335 PM EDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...CENTRAL HAMILTON AND
SOUTHEASTERN TIPTON COUNTIES UNTIL 415 PM EDT...

AT 335 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOBLESVILLE...OR 20 MILES WEST OF ANDERSON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDERSON...NOBLESVILLE...ELWOOD...ALEXANDRIA...WESTFIELD...CICERO...
PENDLETON...CHESTERFIELD...LAPEL...EDGEWOOD...FRANKTON...ARCADIA...
SUMMITVILLE...ATLANTA...ORESTES...WOODLAWN HEIGHTS...COUNTRY CLUB
HEIGHTS...RIVER FOREST AND MORSE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3998 8558 4002 8617 4021 8619 4035 8560
TIME...MOT...LOC 1935Z 258DEG 19KT 4010 8608

LEE/JS
Local storm report, Apr 26, 3:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             GREENCASTLE             39.64N  86.84W
04/26/2016  E0.25 INCH       PUTNAM             IN   TRAINED SPOTTER

&&

JAS
Local storm report, Apr 26, 4:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             6 S GREENSBURG          39.25N  85.48W
04/26/2016  E0.70 INCH       DECATUR            IN   TRAINED SPOTTER

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:14 PM EDTSpecial Weather StatementINDBoone, Montgomery46 min
Apr 26, 3:15 PM EDTSpecial Weather StatementINDPutnam45 min
Apr 26, 3:17 PM EDTSpecial Weather StatementINDDecatur43 min
Apr 26, 3:35 PM EDTSpecial Weather StatementINDHamilton, Madison40 min
Apr 26, 3:41 PM EDTSevere Thunderstorm WarningINDDecatur34 min
Apr 26, 4:05 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan25 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan33 min
Apr 26, 4:34 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush41 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningINDMorgan, Putnam36 min
Apr 26, 4:46 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo29 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby24 min
Apr 26, 4:58 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby47 min
Apr 26, 5:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush26 min
Apr 26, 5:15 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo45 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryINDShelby2 hr
Apr 26, 5:37 PM EDTAreal Flood AdvisoryINDVermillion3 hr
Apr 26, 5:51 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby24 min
Apr 26, 6:13 PM EDTSevere Thunderstorm WarningINDDecatur32 min
Apr 26, 6:16 PM EDTAreal Flood WarningINDClay, Morgan, Owen, Putnam, Vigo3 hr
Apr 26, 6:28 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin, Sullivan32 min
Apr 26, 7:25 PM EDTTornado Warning Tornado observedINDGreene, Monroe, Owen35 min
Apr 26, 7:37 PM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.